It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Lotronex: need to take more after some time?

Lotronex: need to take more after some time?

[ Back to Messages ]

Message

Posted by MB on November 16, 2000 at 15:00:40:

Hi everybody,

I take Lotronox for some month and it helped me much to stop my "D". But the symptoms are
getting worse in the last couple of weeks. I had to take more Lotronex a day to get it under control
again.

Did anyone experienced the same effect, that you hat to take more Lotronex after some time?

Best regards

MB





Follow Ups




All times are GMT -7. The time now is 04:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!